MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? 16; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? 16; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2316-50
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: model number/catalog number: sc-2218-50.Serial number: (b)(6) batch/lot number: 17830982.Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2218-50.Serial number: (b)(6) batch/lot number: 17377048.Model/catalog description: linear st lead kit 50 cm unique identifier (udi) #: (b)(4) model number/catalog number: sc-3400-30.Serial number: (b)(6) batch/lot number: 17996945 model/catalog description: splitter 2x8 kit-sterile unique identifier (udi) #:(b)(4).Model number/catalog number: sc-4316.Batch/lot number: 17835386.Model/catalog description: clik anchor.Unique identifier (udi) #:(b)(4).
 
Event or Problem Description
It was reported that the patient lead exhibited high impedances.A lead replacement procedure was performed.During the procedure, the physician experienced difficulty placing the new leads in an adequate location due to the patient anatomy.As a result, the revision procedure was aborted.All implanted device components were explanted and retained by the medical facility.No additional patient complications or outcomes were reported.

Brand Name
Infinion? 16
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25902074
Report Number3006630150-2026-05231
Device Sequence Number15623515
Product Code LGW
UDI-Device Identifier08714729797814
UDI-Public(01)08714729797814(17)170531(10)17966098
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2017
Device Model NumberSC-2316-50
Device Catalogue NumberSC-2316-50
Device Lot Number17966098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date07/22/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured05/26/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale